# SDR ASAA0996848

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A50104
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT I/B END UPPER T/E WEDGE LOWER SURFACE IS CHAFED.  REMOVED, REPAIRED AND RE-INSTALLED NR 8 SLAT.
